Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft

Posted by MaddieGrace on October 18, 2001, at 11:56:00

In reply to Re: withdrawal symptoms coming off zoloft AW, posted by onlooker on August 31, 2000, at 15:30:47

I was prescribed Zoloft when I was diagnosed with a chronic pain condition in March, 2000. It helped me tremendously, but now that my medical condition is improving I don't need the Zoloft as much. I just recently went off it by phasing myself from 100mg, to 50 mg, and then nothing, over 2-3 weeks. Although it was very helpful, the main side effect that I just could no longer deal with was the inability to reach orgasm. I got so tired of feeling guilty because no matter how hard he tried I could never climax. The only withdrawal I have experienced was one bad emotional episode where I was crying out of control for no good reason, and my short term memory and ability to concentrate are lacking compared to what they were when I was on Zoloft. Overall, I am happy to be off the drug. I felt like I no longer had a good reason to be on it and I just felt too young to be taking a drug regularly (without REALLY needing it).

My question is this: for those of you who had sexual side effects while on Zoloft, but are no longer taking it, how long did it take you, after stopping the medication, to get back to normal and able to reach orgasm?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MaddieGrace thread:5582
URL: http://www.dr-bob.org/babble/20011015/msgs/81587.html